# SDR CA951212008

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA 28-180
- Engine: Lyc O360A4A
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Loose Nut
- Location: Thermo Bypass
- Part time: 1,139 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING COMPLIANCE WITH LYCOMING SERVICE BULLETIN 518C (INSPECTION OF THERMOSTATIC BYPASS VALVE) THE VERNATHERM CRIMP NUT WAS FOUND LOOSE. VERNATHERM VALVE REPLACED.
